Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


A comparision theorem for Hamiltonian vector fields

Authors: Alan Weinstein and Jerrold Marsden
Journal: Proc. Amer. Math. Soc. 26 (1970), 629-631
MSC: Primary 57.50; Secondary 34.00
MathSciNet review: 0273648
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The question of completeness of Hamiltonian systems is investigated for a class of potentials not necessarily bounded below. The result generalizes previous work of W. Gordon and D. Ebin.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57.50, 34.00

Retrieve articles in all journals with MSC: 57.50, 34.00

Additional Information

PII: S 0002-9939(1970)0273648-6
Keywords: Complete vector field, infinite-dimensional manifold, Hamiltonian vector field, dissipative system
Article copyright: © Copyright 1970 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia